Vol. 15, No. 3, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 1871–2245
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
Fourier decay of self-similar measures and self-similar sets of uniqueness

Péter P. Varjú and Han Yu

Vol. 15 (2022), No. 3, 843–858
Abstract

We investigate the Fourier transform of self-similar measures on . We provide quantitative decay rates of Fourier transform of some self-similar measures. Our method is based on random walks on lattices and Diophantine approximation in number fields. We also completely identify all self-similar sets which are sets of uniqueness. This generalizes a classical result of Salem and Zygmund.

Keywords
Rajchman measure, Fourier decay of self-similar measures, sets of uniqueness, digit changes
Mathematical Subject Classification
Primary: 11A63, 28A80, 42A16
Milestones
Received: 4 May 2020
Revised: 2 September 2020
Accepted: 27 October 2020
Published: 10 June 2022
Authors
Péter P. Varjú
Centre for Mathematical Sciences
University of Cambridge
Cambridge
United Kingdom
Han Yu
Centre for Mathematical Sciences
University of Cambridge
Cambridge
United Kingdom